Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

172 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for redness and rashes on the penis

Answered by
Dr.
Dr. Sunil Jangid

HIV AIDS Specialist

Practicing since :2009

Answered : 1916 Questions

default
Posted on Fri, 3 Mar 2017 in Sexually Transmitted Diseases
Question: Hi there, I had protected sex with CSW four times last forenight in hk. I flew back to Australia few days ago. And it is now 6 days after my last encounter. I am not sure may be the hot weather in Australia (40 degree), I have discovered half of dozen pimples looking/rash spots on my way, and they occasionally have tiny itch, but I don't have any discharge or other symptoms. All my encounters were protected with condoms, and they weren't broke at all during all encounters, am I in risk of HIV and STI thanks in advance
doctor
Answered by Dr. Sunil Jangid 24 minutes later
Brief Answer:
No risk of HIV or other STD.

Detailed Answer:
Dear xxxxxx

Welcome to HCM.

You had protected sexual encounters with CSW so there is no possibility of HIV or any other STI. Red spots or pimples might be due to excessive heat or allergy for which consult dermatologist and follow the treatment regime. Be relaxed and move ahead in life happily. For any query get back to me again.

Thank You
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Sunil Jangid 27 minutes later
Thank you doctor, i also not sure may be i over used my penis last two weeks, since i came back to australia, i also discovered a strange feeling on my penis and right hand testicle. When i had my shower, i paid way too much detail to check on my penis. I think my penis is more redish colour that what it used to be, there are some tiny pearl looking dots(doesnt look like the rash photos i seen on the net as STD) at the between my head of the penis and my shaft, is it normal? Many thanks again
doctor
Answered by Dr. Sunil Jangid 9 minutes later
Brief Answer:
It is normal.

Detailed Answer:
Dear xxxxxxxx

Welcome back and thanks for follow-up.

Redness on penis ans testis may be due to allergy or heat or any other infection as I told earlier but it is not related to HIV so don't get worried or tensed and consult dermatologist for further treatment.

Thank You
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  

Recent questions on  Skin rash

doctor1 MD

Hello, I am going to see my family doctor tomorrow, and any ideas you may have are welcome. I had a migraine which started on Wednesday and went on through Thursday, including a fever which spiked up and down. Two Frova along with aspirin and acetaminophen is what I took over that timeframe. Even after the headache went, the fever stayed through the end of Friday, so I continued with small doses of acetaminophen and aspirin. Saturday (yesterday) I was without the fever, but very swollen and all my joints hurt. This morning (Sunday) I thought I felt fine. Then I looked in the mirror and discovered that I am covered in a rash from head to toe. Just blotches, not risen. Feels a little scratchy, but the rash isn`t overtly itchy. Any ideas ....

doctor1 MD

My 14 year old son woke up with a red rash on his chest and side. Then it developed on the inside of his arms and later his elbows. The rash itched and burned when the sun would hit it. The next day it was mostly gown but what remained looked like a 5 day old bruise. Each day the rash developed on different parts of his body and go way leaving a bruising spot. The ER doctor had no idea what it could be.

doctor1 MD

For the past year I have been noticing an increasing amount of blood both in my BM. At first it began just as smears on the paper but began to become mixed in with the stool and within the past month more blood than stool is being voided. I have mild, intermittent abdominal pain as well as intermittent pain with BM. There s no itching or rash. I have noticed some exacerbation with spicy foods i.e. jalepenos which in both instances caused me to void so much blood that the water in the toilet became bright red. There is no fhx significant for colon cancer or GI bleeds. I am a 20 y.o. female with no signifcant medical hx or problems other than multiple bone fxs, tonsilectomy and adnoidectomy. I

doctor1 MD

My wife had total knee replacement four months ago. Till date she is getting low grade fever. It statrts around 1400h and goes downn around 2300h. Max is 99.6 min is 98.0. No infection at all. Urine culture is normal. Takes medicine for hyper thyroide and BP. Has rashes on arms and face. Kindly advise. SS MOTIAL

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?